MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI532 Cochlear Implant with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI532 Cochlear Implant with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System
Model Number CI532
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Therapeutic or Diagnostic Output Failure (3023); Unstable Impedance (4085)
Health Effect - Clinical Codes Dizziness (2194); Balance Problems (4401); Implant Pain (4561)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a decrement in sound quality and speech perception; and fluctuating impedance measurements with the implanted device.The patient also experienced dizziness, a decrease in stability when walking, pain and a pumping sensation at the implant site.Troubleshooting and reprogramming attempts were made; however, the issue could not be resolved.The device was explanted on (b)(6) 2026 and the patient was re-implanted with a new device during the same surgery.

Brand Name
Nucleus CI532 Cochlear Implant with Slim Modiolar Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
amirah rosly
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50863699
Report Number6000034-2026-03377
Device Sequence Number21160759
Product Code MCM
UDI-Device Identifier09321502032612
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/03/2019
Device Model NumberCI532
Device Catalogue NumberZ285654
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale